# SDR DXTA2019021200010

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680A
- Aircraft serial: 6800134
- Aircraft time: 10,139 hours, 6,734 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

1)  HYDRAULIC FLUID LEAK - COMPLETE LEFT AND RIGHT HYDRAULIC FLUID LOSS OCCURRED AFTER TAKEOFF WITH GEAR RETRACTED. POSTFLIGHT REVEALED HYDRAULIC FLUID COMING FROM RIGHT ENGINE DRAIN MAST.  NO HYDRAULIC FLUID VISIBLE AROUND LEFT OR RIGHT MAIN LANDING GEAR. 2)  EMERGENCY LANDING GEAR BLOW DOWN WAS PERFORMED DUE TO TOTAL LOSS OF HYDRAULIC FLUID.   3)  OVERWEIGHT LANDING - AIRCRAFT LANDED OVERWEIGHT AT 28,300 POUNDS TO FULFILL EMERGENCY LANDING PROCEDURES FOR TOTAL HYDRAULIC FAILURE.  4)  EMERGENCY BRAKE HANDLE WAS PULLED DURING PERFORMANCE OF TOTAL HYDRAULIC FLUID LOSS EMERGENCY.
